Неравенство Юнга для трансфинитного диаметра

А.Ю. Солынин

Zapiski naucnych seminarov POMI (1991)

  • Volume: 196, page 132-137

How to cite


Солынин, А.Ю.. "Неравенство Юнга для трансфинитного диаметра." Zapiski naucnych seminarov POMI 196 (1991): 132-137. <http://eudml.org/doc/66164>.

author = {Солынин, А.Ю.},
journal = {Zapiski naucnych seminarov POMI},
keywords = {isoperimetric inequalities; transfinite diameter; Young inequality},
language = {rus},
pages = {132-137},
publisher = {Nauka},
title = {Неравенство Юнга для трансфинитного диаметра},
url = {http://eudml.org/doc/66164},
volume = {196},
year = {1991},

AU - Солынин, А.Ю.
TI - Неравенство Юнга для трансфинитного диаметра
JO - Zapiski naucnych seminarov POMI
PY - 1991
PB - Nauka
VL - 196
SP - 132
EP - 137
LA - rus
KW - isoperimetric inequalities; transfinite diameter; Young inequality
UR - http://eudml.org/doc/66164
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.